Journal of Applied Probability
- J. Appl. Probab.
- Volume 53, Number 1 (2016), 146-161.
Nonstandard regular variation of in-degree and out-degree in the preferential attachment model
For the directed edge preferential attachment network growth model studied by Bollobás et al. (2003) and Krapivsky and Redner (2001), we prove that the joint distribution of in-degree and out-degree has jointly regularly varying tails. Typically, the marginal tails of the in-degree distribution and the out-degree distribution have different regular variation indices and so the joint regular variation is nonstandard. Only marginal regular variation has been previously established for this distribution in the cases where the marginal tail indices are different.
J. Appl. Probab., Volume 53, Number 1 (2016), 146-161.
First available in Project Euclid: 8 March 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Samorodnitsky, Gennady; Resnick, Sidney; Towsley, Don; Davis, Richard; Willis, Amy; Wan, Phyllis. Nonstandard regular variation of in-degree and out-degree in the preferential attachment model. J. Appl. Probab. 53 (2016), no. 1, 146--161. https://projecteuclid.org/euclid.jap/1457470565